MathSciNet Relay Station
MathSciNet bibliographic data
MR1934306 (2003g:11051) 11F66 (11F67 11G40 11M41)
Michel, P.; Vanderkam, J. Simultaneous nonvanishing of twists of automorphic $L$-functions. Compositio Math. 134 (2002), no. 2, 135–191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement